Tylenol

Tylenol

paracetamol

Manufacturer:

Janssen Korea [KR]

Distributor:

Zuellig Pharma

Marketer:

Johnson & Johnson
Full Prescribing Info
Contents
Paracetamol.
Description
Active Ingredient: Paracetamol 500mg.
Excipients/Inactive Ingredients: Powdered cellulose, magnesium stearate, Opadry white (YS-1-7027), corn starch, sodium starch glycolate, pregelatinized starch, carnauba wax.
Indications/Uses
Fever and pain due to colds, headache, muscular pain, sprain pain, toothache, joint pain and menstrual pain.
Dosage/Direction for Use
Adults and children over 12 years of age: Take 1 to 2 tablets once every 4 - 6 hours while symptoms last.
Do not take more than 8 tablets in 24 hours.
Overdosage
If the patient takes more of the medicine than he/she should, seek medical advice immediately even if the patient feels well because of the risk of liver failure.
Contraindications
Do not use this drug if the patient: Had an allergic reaction to paracetamol.
Had suffered asthma after using this drug, its components, or any other antipyretic analgesics.
Special Precautions
Do not take this medicine with alcohol.
Do not take with other paracetamol/acetaminophen containing medicines.
See a doctor if symptoms do not improve.
Ask a doctor, dentist or pharmacist if the patient is/has: Liver disease or history of liver disease.
Kidney disorder or history of kidney disorder.
A history of allergic reaction to painkillers.
Taking warfarin or similar medicines to thin the blood.
Underweight or malnourished.
Drink alcohol regularly.
Stop taking this medicine and tell the doctor immediately if: The patient experiences allergic reactions such as skin rash or itching, sometimes with breathing problems or swelling of the lips, tongue, throat or face.
The patient experiences any skin rash or reaction. Symptoms of serious skin reactions may include skin reddening, rash, blisters, and separation of the upper surface of the skin from the lower layers. These serious skin reactions are rare, but can occur even if the patient had taken this medicine in the past without any problems.
The patient had previously experienced breathing problems with aspirin or non-steroidal anti-inflammatory medicines, and experience a similar reaction with this product.
The patient experiences nausea, sudden weight loss, loss of appetite and yellowing of the eyes and skin.
The patient experiences unexplained bruising or bleeding.
The patient experiences mouth ulcers.
Other cautions for usage: If the patient has a severe infection as this may increase the risk of metabolic acidosis.
Signs of metabolic acidosis include: Deep, rapid, difficult breathing; feeling sick (nausea), being sick (vomiting); loss of appetite.
Contact a doctor immediately if the patient gets a combination of these symptoms.
If the patient has a serious skin reaction with this medicine, do not take it or any products containing paracetamol or acetaminophen again. Doing so could cause the patient to have another serious skin reaction.
Use in Children: Not recommended for children below 12 years of age.
Use In Pregnancy & Lactation
Ask a physician before use if the patient is pregnant or breastfeeding.
Adverse Reactions
Rarely, allergic reactions.
Drug Interactions
Warfarin and other coumarin derivatives (long-term use).
Caution For Usage
Take the tablet immediately after removing from the blister pack.
How to Open Product Packaging: 1. Cut along the tear lines indicated on the backing foil for the required dose.
2. Peel the backing foil in the direction of the arrow markings.
3. Take the tablet out when the backing foil is peeled off.
Storage
Store at or below 30°C.
Do not store in a different container to avoid misuse and deterioration.
ATC Classification
N02BE01 - paracetamol ; Belongs to the class of anilide preparations. Used to relieve pain and fever.
Presentation/Packing
FC tab 500 mg (white oblong) x 20's.
Exclusive offer for doctors
Register for a MIMS account and receive free medical publications worth $139 a year.
Sign up for free
Already a member? Sign in